# SDR SWIA972206

- Difficulty date: December 21, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 29,909 hours, 36,966 cycles
- Engine: Pwa PW118B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF SLC HYDRAULIC ''LOW LEVEL'' LIGHT GAUGE SHOWED IN YELLOW TRENDING TO EMPTY.  ALSO ''LOW PRESS H'' ON HYDRAULIC PANEL.  RETURNED TO SLC FOR NORMAL LANDING, GEAR AND FLAPS OPS NORMAL. REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP IAW 29-10-03.  SERVICED GREEN SYSTEM HYDRAULICS AND CYCLED RELATED SYSTEMS.  OPERATION, INDICATION, AND LEAK CHECKS GOOD.P/N:  P3-022-29  S/N ON:  MX-525985  S/N OFF:  MX-470913
